MAUDE Adverse Event Report: TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX INCORPORATED HUDSON RCI; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN048896
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
A powder like substance was found at the top of the tube after opening the sterile package & prior to patient contact.

Brand Name
HUDSON RCI
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key17423685
Report Number17423685
Device Sequence Number17631225
Product Code BTR
UDI-Device Identifier14026704616753
UDI-Public(01)14026704616753(17)280309(11)230310(10)73C2300322
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
Report Date (Section F) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048896
Device Catalogue Number5-10315
Device Lot Number73C2300322
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer07/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/05/2023